# SDR AALA20021290

- Difficulty date: August 22, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHALLOW DENT ON FUSELAGE, STATION 316 BETWEEN L22L AND 23L.  INSTALLED DOUBLER PER SRM 53-04, FIG 38.  (M)
